Well-Posed Problems for a Partial Differential Equation of Order 2m + 1 Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/4f16c3463

This is the publisher’s final pdf. The published article is copyrighted by the Society for Industrial and Applied Mathematics and can be found at:  http://epubs.siam.org/loi/sjmaah.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for Abstract.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Showalter, R. E. (1970). Well-posed problems for a partial differential equation of order 2m+1. SIAM Journal on Mathematical Analysis, 1(2), 214-231. doi:10.1137/0501020
Academic Affiliation
Series
Rights Statement
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-11-05T21:53:28Z No. of bitstreams: 1 ShowalterRalphMathematicsWell-PosedProblems.pdf: 1615060 bytes, checksum: 627ae075aa97387f24dcd34c7080cf90 (MD5)
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-11-05T21:53:38Z (GMT) No. of bitstreams: 1 ShowalterRalphMathematicsWell-PosedProblems.pdf: 1615060 bytes, checksum: 627ae075aa97387f24dcd34c7080cf90 (MD5)
  • description.provenance : Made available in DSpace on 2014-11-05T21:53:38Z (GMT). No. of bitstreams: 1 ShowalterRalphMathematicsWell-PosedProblems.pdf: 1615060 bytes, checksum: 627ae075aa97387f24dcd34c7080cf90 (MD5) Previous issue date: 1970-05

Relationships

Parents:

This work has no parents.

Last modified

Downloadable Content

Download PDF

Items